# SDR DALA2016111608865

- Difficulty date: January 30, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 65,524 hours, 47,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL UPPER SURFACE BELOW OF LT TIE DOWN TRACK STA Y= 1307 TO Y= 1322.   INTERCOSTAL WAS REPLACED.
